Sufficient conditions for optimality in nonsmooth problems of optimal control of distributed systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 326-337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a17,
author = {M. I. Sumin},
title = {Sufficient conditions for optimality in nonsmooth problems of optimal control of distributed systems},
journal = {Differencialʹnye uravneni\^a},
pages = {326--337},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a17/}
}
M. I. Sumin. Sufficient conditions for optimality in nonsmooth problems of optimal control of distributed systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 326-337. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a17/